# SDR 2001FA0000016

- Difficulty date: May 18, 2001
- Submitted: June 15, 2001
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: 401611572
- Condition: Corroded
- Location: Ck Vlv Port, Lan
- Component: Ele Feel Contrl, Moog
- Component part number: 401602714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELBOW HOUSING HAS SEVERE CORROSION IN BOLT HOLES, CHEDK VALVE PORT, PACKING LANDS AND ON SEALING SURFACE FACE.  PROBABLE CAUSE:  DISSIMILAR CORROSION.  RECOMMENDATIONS: REPLACE MAGNESIUM ELBOW WITH ALUMINUM ALLOY.
